Differential and Integral Equations

Almost periodic solutions for first-order differential equations

Mihai Bostani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study here the almost periodic solutions of first-order differential equations. We give sufficient conditions for the existence and uniqueness. The method relies on penalization and a priori estimates. One of the main difficulties consists of verifying that the limit of the sequence of perturbed solutions remains almost periodic. We introduce the notions of minimal/maximal solutions.

Article information

Differential Integral Equations, Volume 19, Number 1 (2006), 91-120.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Primary: 35Q99
Secondary: 35B40


Bostani, Mihai. Almost periodic solutions for first-order differential equations. Differential Integral Equations 19 (2006), no. 1, 91--120. https://projecteuclid.org/euclid.die/1356050534

Export citation